# SDR ASOA04630

- Difficulty date: August 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE NR 5 AND 6 CAM GUIDES OUTBOARD ON THE LEFT INBOARD FLAP AS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE NR 5 AND 6 CAM GUIDES OUTBOARD ON THE LEFT INBOARD FLAP IAW AMM 20-21-12. (M)
